# SDR 2005UALA00258

- Difficulty date: March 23, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 45,725 hours, 16,808 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Damaged
- Location: Overheat Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO NR 2 ENGINE OIL FILTER  BYPASS LIGHT.  DETECTED A BROKEN SHIELD WIRE AT OIL FILTER SWITCH CONNECTOR.  RETURNED TO ORD DUE TO NR 2 ENGINE OVERHEATED AND SHUTDOWN. SUPPLEMENTAL DATA UPDATE CREW REPORTED NR 2 ENGINE OVERHEAT INDICATION AT CLIMB.  CREW SHUT DOWN NR 2 ENGINE PER QRC.  PERFORMED TROUBLESHOOTING OF THE OVERHEAT DETECTION SYSTEM.  FOUND NR 2 ENGINE CORE DETECTOR M1122, LOOPS A & B WITH LOW RESISTANCE SHORT TO GROUND.  REMOVED AND REPLACED OVERHEAT DETECTOR CORE LOOPS A & B.  ENGINE OVERHEAT DETECTION SYSTEM TESTED NORMAL. REPAIRED SHIELD WIRE.  REPLACED OIL FILTER AND DIFFERENTIAL PRESSURE SWITCH.
